MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.43 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAM; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.43 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAM; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3367
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that, on an unknown date, an 8" (20 cm) appx 0.43 ml, smallbore bifuse ext set w/2 microclave¿ clear, 2 clamps, spiros¿ generated a leak during patient use.It was stated in the report that as the registered nurse (rn) went to hook up the flush, the lock engaged, and blood started pouring out.There was no patient harm reported.

Brand Name
8" (20 CM) APPX 0.43 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAM
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19545026
Report Number9617594-2024-00773
Device Sequence Number20017186
Product Code ONB
UDI-Device Identifier00840619060657
UDI-Public(01)00840619060657
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3367
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown